Alert archive / Massachusetts / Small Craft Advisories in 2017
Small Craft Advisory 67, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at May 13, 2017, 4:34 AM EDT. It took effect at May 13, 2017, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 13, 2017, 4:34 AM EDT (08:34 UTC)
- In effect from
- May 13, 2017, 8:00 PM EDT
- Expired
- May 13, 2017, 3:43 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
340 WHUS71 KBOX 130834 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 434 AM EDT SAT MAY 13 2017 ANZ232>235-237-254>256-131645- /O.UPG.KBOX.GL.A.0018.170514T0000Z-170515T0000Z/ /O.NEW.KBOX.GL.W.0032.170513T2200Z-170515T0000Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 434 AM EDT SAT MAY 13 2017 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-131645- /O.NEW.KBOX.SC.Y.0067.170514T0700Z-170514T2200Z/ BOSTON HARBOR- 434 AM EDT SAT MAY 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 AM TO 6 PM EDT SUNDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-131645- /O.NEW.KBOX.SC.Y.0067.170514T0000Z-170514T2200Z/ NARRAGANSETT BAY- 434 AM EDT SAT MAY 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT SUNDAY. * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-250-251-131645- /O.CON.KBOX.GL.A.0018.170514T1000Z-170515T0000Z/ CAPE COD BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 434 AM EDT SAT MAY 13 2017 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
1 follow-up statement
413 WHUS71 KBOX 131943 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 343 PM EDT SAT MAY 13 2017 ANZ236-140345- /O.UPG.KBOX.SC.Y.0067.170514T0000Z-170514T2200Z/ /O.EXB.KBOX.GL.W.0032.170514T0700Z-170514T1700Z/ NARRAGANSETT BAY- 343 PM EDT SAT MAY 13 2017 ...GALE WARNING IN EFFECT FROM 3 AM TO 1 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 3 AM TO 1 PM EDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 35 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-140345- /O.UPG.KBOX.SC.Y.0067.170514T0700Z-170514T2200Z/ /O.EXB.KBOX.GL.W.0032.170514T0900Z-170514T2000Z/ BOSTON HARBOR- 343 PM EDT SAT MAY 13 2017 ...GALE WARNING IN EFFECT FROM 5 AM TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 5 AM TO 4 PM EDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 35 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-250-251-140345- /O.EXB.KBOX.GL.W.0032.170514T0300Z-170515T0000Z/ /O.UPG.KBOX.GL.A.0018.170514T1000Z-170515T0000Z/ CAPE COD BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 343 PM EDT SAT MAY 13 2017 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ232>235-237-254>256-140345- /O.CON.KBOX.GL.W.0032.170513T2200Z-170515T0000Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 343 PM EDT SAT MAY 13 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at May 13, 3:17 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 13, 3:17 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
317 AM EDT Sat May 13 2017
.SYNOPSIS...
A late season coastal storm will bring moderate to heavy rain
tonight into Sunday morning that may result in some localized urban
and poor drainage street flooding. Scattered showers and gusty
winds will persist Sunday afternoon into Monday afternoon as the
storm system will be slow to move away from the region. Thereafter,
a significant warming trend begins Tuesday and peaks on Thursday
ahead of an approaching cold front.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
145 AM Update...
High pressure ridge across E Mass at 05Z weaken as it moves NE
this morning. Low pressure taking shape near the Outer Banks of
NC. Area of precip developing across central NY state into E PA
and N NJ as seen on latest NE regional 88D radar imagery, with
northern extent of -RA reports running from KMMU-KMPO-KAVP.
Noting T/Td spreads have been decreasing with light S winds
across N CT/RI/SE Mass over the last several hours, so will
start to see patchy fog develop overnight across the higher
inland terrain and along the immediate E coast.
Patchy light rain may start to push into the CT valley by around
10Z-12Z, along with lowering clouds as low layer moisture
increases with the gradually increasing E-SE winds.
Temps remain in the 40s across most of the region, except around
50 across the CT valley with weak S winds in place.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Today...
Cloudy skies to start off the day as low pressure along the
coast of the Mid-Atlantic States advances northeastward. Light
rain will push across the region during the day. Models show
heavier rain remaining south of southern New England for much of
the day, however as we get into late afternoon, periods of
moderate rainfall as possible. QPF amounts may reach 0.25 to 0.5
inches prior to 8 pm Sat.
As pressure gradient increases in our area, east winds will increase
during Saturday afternoon with gusts up to 20-25 kt along east
coastal MA and RI.
Tonight...
A soaking rainfall is expected across southern New England during
Saturday night. Anomalous mid May Noreaster will be intensifying as
it emerges off the mid Atlantic coast Saturday evening. Some
uncertainty still remains in the exact track of this storm. There
has been some changes in individual model solutions regarding the
track, with the 12Z NAM now concurring with the GFS on the low
center approaching Cape Cod towards 12Z Sun. 12Z ECMWF, like the 00Z
run, tracks the low center over the 40N/70W benchmark, with the 15Z
SREF in between these solutions.
While the models still show some spread on potential track, all of
these solutions provide our area a soaking rainfall, in generally
good agreement in an intensifying sub 990 mb low. A 925 mb
southeasterly low level jet is 2 to 3+ standard deviations
above normal, with precipitable water of 1 to 1.5 inches feeding
into our area.
At this time, thinking that rainfall total for Saturday and Sat
night will range from 1 to around 2 inches. The heaviest rainfall
should be across southeast MA and RI given higher precipitable
water and stronger dynamics, but this axis of heavier
precipitation could shift NW. However, there will be some
additional rainfall heading into Sunday, hence storm total
precipitation should be higher (see long term discussion). This
rainfall will be sufficient to produce some localized urban and
poor drainage street flooding. The GFS shows higher rainfall
totals along eastern MA and RI of 2 to near 4 inches, but at
this time this looks to be an outlier.
Lastly, the potential for NE wind gusts approaching wind advisory
criteria exists late Saturday night across far southeast New England
with the intensifying storm. Will be quite chilly with low temps
dropping into the 40s across most of the region.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Highlights...
* Scattered showers and breezy conditions linger Sun night/Mon
* Significant warming trend Tue/Wed peaking on Thu w/highs in the 80s
* Mainly dry Tue through Fri, but a few T-storms are possible Thu
Details...
Sunday night and Monday...
Anomalous vertically stacked system east of southern New England
will continue to move slowly away from the region Sun night and Mon.
However, enough shortwave energy will rotate down on the backside of
this system to allow hit and miss showers to persist Sun night and
Mon along with an abundance of clouds. While these scattered
showers will be possible across all of southern New England, the
focus will be across eastern MA closer to the better dynamics/cold
pool aloft. Low temps will mainly be in the 40s Sun night with highs
Mon in the upper 50s to the lower 60s. It will also be quite breezy
with northwest wind gusts of 25 to 35 mph and perhaps a few gusts
near 40 mph across the interior.
Monday night and Tuesday...
Deep closed upper level low lifts northeast and into the Canadian
Maritimes by Monday night. Strong upper level ridging over the Gulf
coast will build northeastward allowing for rapidly rising height
fields by Tue. The result will be dry weather Mon night and much
milder temps by Tue afternoon and the return of plenty of sunshine.
This should allow highs to reach the upper 60s to the lower 70s.
Wednesday and Thursday...
Upper level ridging across the southeast states will continue to
nose into southern New England. This will allow for an abrupt
pattern change and significantly warmer temps. Away from any
localized marine influences highs should reach the upper 70s to
lower 80s Wed and well into the 80s on Thu. Dry weather will
dominate Wed and Thu, but an approaching cold front will bring the
potential for a few thunderstorms on Thu.
Friday...
Low confidence in this time range, but latest guidance has the cold
front coming through late Thursday. This should allow somewhat
cooler temps, but still would expect highs in the 70s. Based on
timing have kept the forecast dry for now.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...
Through 12Z...Moderate confidence. VFR conditions across most
of the region through 08Z, then CIGS lowering to MVFR-IFR from
S-N, reaching the Mass Pike into NW Mass by 10Z-12Z. Patchy fog
developing across central Mass higher terrain and across
portions of the E Mass coast with local MVFR-IFR VSBYS. Light
rain may reach the CT valley around 12Z.
Today...Low to moderate confidence. MVFR-IFR CIGS, which may
improve briefly to VFR along the E coast this morning before
precip arrives. Mainly VFR VSBYS as light rain moves in, then
lowering to MVFR-IFR across western areas by 18Z-20Z. E-SE winds
increasing to 10-15 kt along the S coast this afternoon with
gusts up to 20-25 kt by evening.
Tonight...Low to moderate confidence. IFR CIGS and MVFR-IFR
VSBYS in areas of moderate to heavy rain along with patchy fog.
E winds 15-25 kt gusting to 30-35 kt along the S coast, and E-NE
winds 10-20 kt with gusts up to around 25 kt along the E coast.
Sunday...Low to moderate confidence. Mainly IFR conditions
early, improve to MVFR-low end VFR from W-E in light rain
tapering to showers during the afternoon. NE winds 15-25 kt
gusting to 30-35 kt along the immediate coast, backing to N
during the afternoon.
KBOS TAF...Moderate confidence in TAF timing. VFR with a trend
to MVFR ceilings after midnight. Light east wind persists.
KBDL TAF...Moderate confidence in TAF. VFR early but trending to
MVFR ceilings after 04Z. Possible light rain after 10Z/6 AM.
Outlook /Sunday Night through Wednesday/...
Sunday night and Monday...Moderate confidence. A broken deck of
marginal MVFR to VFR ceilings along with hit and miss showers. NW
wind gusts of 20 to 30 knots expected late Monday morning and
afternoon with a few gusts near 35 knots possible across the
interior.
Tuesday and Wednesday...Moderate to high confidence. Mainly VFR
conditions.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...High confidence.
Overnight...E-NE winds 10 kt or less. Seas below 5 ft.
Saturday...E winds 10-15 kt in the morning, increasing to 15-20
kt during the afternoon. Gusts up to 25-30 kt on the southern
outer waters. Seas building to around 5 ft on the southern
waters. Visibility restrictions in rain moving in from W-E
during the day.
Saturday night...Moderate to high confidence. Anomalous low
pressure system tracking up the coast will bring the potential for
30 to 40 knot wind gusts Sat night (and into Sun). Wind direction
mainly from the east on Saturday night. Gale Watch continues for
most of the coastal waters for Sat night into Sunday, except for
Narragansett Bay and Boston Harbor.
Outlook /Sunday Night through Wednesday/...
Sunday night and Monday...Moderate to high confidence. Strong
enough pressure gradient will persist for northwest wind gusts
around 30 knots. Small craft headlines will be needed with even
brief marginal gale force gusts possible for a time.
Tuesday and Wednesday...Moderate to high confidence. Upper level
ridging nosing into southern New England should keep winds and seas
below small craft advisory thresholds.
&&
.TIDES/COASTAL FLOODING...
Although the weekend nor'easter is quite robust for this time of
year, the astronomical high tides are quite low. We anticipate a 1.0
to 1.5 foot surge along the east and south sides of Nantucket and
Martha's Vineyard as well as the ocean side of Cape Cod from Eastham
to Chatham for the late Saturday night high tide with building 10 to
12 foot waves. That could produce isolated pockets of minor erosion,
but we doubt any more than that since the total water level will not
be all that high. The Sunday afternoon high tide may feature a storm
surge of 1.5 to 2 feet along the Massachusetts east coast, given a
consensus model track. We anticipate waves of 10 to 15 feet just
offshore of Cape Ann and across Stellwagen Bank and Mass Bay. Since
the astronomical high tide is so low, 9.1 feet MLLW at Boston, the
combination of the storm surge and wave action will likely result in
little or no impact on the shoreline. At worst, we may experience
pockets of minor erosion. Although there will be some moderate wave
action on Sunday, the total water level will not be high enough to
bring those waves close enough to shore to do harm.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from this evening through Sunday evening for
ANZ232>235-237-254>256.
Gale Watch from Sunday morning through Sunday evening for
ANZ231-250-251.
&&
SYNOPSIS...Frank
NEAR TERM...WTB/EVT
SHORT TERM...NMB
LONG TERM...Frank
AVIATION...EVT/Frank
MARINE...EVT/NMB/Frank
TIDES/COASTAL FLOODING...ThompsonHazardous weather outlook, May 13, 4:14 AM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 414 AM EDT Sat May 13 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-140815- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 414 AM EDT Sat May 13 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. Tonight into Sunday... There is a low risk that heavy rain will bring localized minor flooding, mainly street and highway flooding tonight into Sunday morning. There also is a risk that a wind advisory will be needed along the Plymouth coast, Cape Cod and Islands. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Tonight into Sunday... There is a low risk that heavy rain will bring localized minor flooding, mainly street and highway flooding tonight into Sunday morning. There also is a risk that a wind advisory will be needed along the Plymouth coast, Cape Cod and Islands. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ232>235-237-254>256-140815- Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 414 AM EDT Sat May 13 2017 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ231-250-251-140815- Cape Cod Bay- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 414 AM EDT Sat May 13 2017 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230-236-140815- Boston Harbor-Narragansett Bay- 414 AM EDT Sat May 13 2017 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Saturday night into Sunday... There is a low risk for east to northeast gales Sat night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Frank For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 4:34 AM EDT | Gale Warning | BOX | 45 hr | |
| May 13, 3:46 PM EDT | Wind Advisory | BOX | Barnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth | 30 hr |
Nearby
Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.